Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I having recurring sinus type headaches after taking ACE inhibitor ?

Since I started on ACE inhibitor I have had recurring Sinus type headaches are the two connected
Asked On : Mon, 7 Mar 2011
Answers:  2 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi Gretings from health care magic
ACE inhibitor does not have any conection to sinus headache. ACE inhibitors have the role to slow the conversion of angiotensin-I to angiotensin -II by inhiobiting the activity of angiotensin converting enzyme. thus prevents the vaso constriction effect.
sinus headache result from sinusitis- inflammation of sinus from allergfic condition.
sinus inflamation does not have any relation with ACE inhiobitor
Answered: Mon, 7 Mar 2011
I find this answer helpful
ENT Specialist Dr. Dinesh Valse's  Response
Dear Rosie Wyness

some of the antihypertensive drugs cause headachae. over period of time it comes down. if it is severe not tolerable ask your doctor to change drugs
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor